# SDR 2003FA0001219

- Difficulty date: September 18, 2003
- Submitted: December 9, 2003
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 3,689 hours
- Stage of operation: NR
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ENGINE WAS RECEIVED AS CORE ENGINE.  THIS IS WHAT WE FOUND WHEN WE LIQUID PENETRANT INSPECTED IT:  CRACKED IN BEARING SADDLES, LT SIDE BEARING BOSSES CENTERED.
